# SDR V0XD20160126008

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,737 hours, 19,462 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED LE PARTIAL RIB HAS A CRACK.  R & R RT FIXED LE PARTIAL RIB, PN CC-670-12160-2, IAW DWG CC670-12161, SRM 51-42-06, 51-25-06, 51-4-=11 & 51-32-06.
